MathSciNet Relay Station
MathSciNet bibliographic data
MR1953518 32U15 (32U35)
Bloom, T.; Levenberg, N. Weighted pluripotential theory in $\bold C^N$. Amer. J. Math. 125 (2003), no. 1, 57–103.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement